# SDR ABXA010409

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 73,003 hours, 16,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0424
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW INADVERTANTLY DEPLOYED THE EMERGENCY ESCAPE SLIDE. NO SLIDE INFLATION. REPLACED THE MAIN ENTRY DOOR SLIDE IAW B767 MM 25-66-00.
